# SDR P5CA2015050100034

- Difficulty date: April 28, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 62,380 hours, 10,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Chafed
- Location: Bs 2484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAB COMPT BS 2484 PITOT AND HYDR TUBING SUPPORT LWR FOUND CHAFING.  REPAIRED EMP-STAB COMPT STA 2484 PITOT AND HYDR TUBING SUPPORT LWR FLANGE ARE & NBSP; IAW HX RI NO RI-53-80-10915, REV A.
